# SDR SROM200500014

- Difficulty date: August 21, 2005
- Submitted: August 24, 2005
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 53,140 hours, 46,015 cycles
- Engine: Pwa JT8D15
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs1036,Str8l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION FOUND A GOUGE IN THE SKIN AT BS 1036.5, STR 8L.  REPAIRED IAW MFG MESSAGE 1-115922448-4 AND SRM 53-30-3, FIG. 50.  BLENDED, REMOVED DAMAGE, EDDY CURRENT INSPECTED FOR CRACKS AND INSTALLED AN EXTERNAL DOUBLER IAW MESSAGE AND SRM REFERENCED.
